Follow
Zoltán  Lóránt Nagy
Zoltán Lóránt Nagy
Eötvös University, MTA-ELTE geometric and algebraic combinatorics research group, Hungarian Academy
Verified email at cs.elte.hu - Homepage
Title
Cited by
Cited by
Year
A simple proof of the Zeilberger–Bressoud q-Dyson theorem
G Károlyi, Z Nagy
Proceedings of the American Mathematical Society 142, 3007-3011, 2014
252014
A multipartite version of the Turán problem - density conditions and eigenvalues
ZL Nagy
Electronic Journal of Combinatorics 18 (1), P46, 2011
222011
A new approach to constant term identities and Selberg-type integrals
G Károlyi, ZL Nagy, F Petrov, V Volkov
Advances in Mathematics 277, 252-282, 2015
172015
Permutations, hyperplanes and polynomials over finite fields
A Gács, T Héger, ZL Nagy, D Pálvölgyi
Finite Fields and Their Applications 16 (5), 301-314, 2010
152010
Saturating sets in projective planes and hypergraph covers
ZL Nagy
Discrete Mathematics 341 (4), 1078-1083, 2018
132018
On the Number of k‐Dominating Independent Sets
ZL Nagy
Journal of Graph Theory 84 (4), 566–580, 2016
122016
Identifying codes and searching with balls in graphs
Y Kim, M Kumbhat, ZL Nagy, B Patkós, A Pokrovskiy, M Vizer
Discrete Applied Mathematics 193, 39-47, 2015
122015
On families of weakly cross-intersecting set-pairs
Z Király, ZL Nagy, D Pálvölgyi, M Visontai
Fundamenta Informaticae 117 (1), 189-198, 2012
12*2012
Short minimal codes and covering codes via strong blocking sets in projective spaces
T Héger, ZL Nagy
IEEE Transactions on Information Theory 68 (2), 881-890, 2021
102021
The Density Turán problem
P CSIKVARI, ZL NAGY
Combinatorics, Probability and Computing 21 (4), 531-553., 2012
102012
The Turán number of blow-ups of trees
A Grzesik, O Janzer, ZL Nagy
arXiv preprint arXiv:1904.07219, 2019
92019
Coupon-coloring and total domination in Hamiltonian planar triangulations
ZL Nagy
Graphs and Combinatorics 34 (6), 1385-1394, 2018
82018
Supersaturation of C4: From Zarankiewicz towards Erdős–Simonovits–Sidorenko
ZL Nagy
European Journal of Combinatorics 75, 19-31, 2019
72019
Transversals in generalized Latin squares
J Barát, ZL Nagy
arXiv preprint arXiv:1701.08220, 2017
62017
Generalizing Erdős, Moon and Moser's result—The number of k-dominating independent sets
ZL Nagy
Electronic Notes in Discrete Mathematics 61, 909-915, 2017
52017
Permutations over cyclic groups
ZL Nagy
European Journal of Combinatorics 41 (C), 68-78, 2014
52014
Generalised outerplanar Turán numbers and maximum number of k-vertex subtrees
D Matolcsi, ZL Nagy
Discrete Applied Mathematics 307, 115-124, 2022
42022
Spreading linear triple systems and expander triple systems
ZL Blázsik, ZL Nagy
European Journal of Combinatorics 89, 103155, 2020
42020
Unified approach to the generalized Turán problem and supersaturation
D Gerbner, ZL Nagy, M Vizer
Discrete Mathematics 345 (3), 112743, 2022
32022
On the Turán number of the blow-up of the hexagon
O Janzer, A Methuku, ZL Nagy
SIAM Journal on Discrete Mathematics 36 (2), 1187-1199, 2022
32022
The system can't perform the operation now. Try again later.
Articles 1–20